# SDR DALA2019030804805

- Difficulty date: March 8, 2019
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,759 hours, 29,180 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shim
- Condition: Migrated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 WHILE IN ATL FOR ACCOMPLISHMENT OF WORK CARD 5720-01100-0101A, MAINTENANCE FOUND THE SHIM BETWEEN THE INBOARD DRAG FITTING AND SKIN PANEL ON THE LH WING MIGRATED. EXCEEDS THE ALLOWABLE MIGRATION LIMITS PER WORK CARD. CORRECTIVE ACTION: REF ERA 575709-14 HAS BEEN UPDATED TO REVISION A. (0976366)
